# SDR AALA201611169028

- Difficulty date: November 11, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D275500250000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUT BOARD FLAP 4 TRACK PIVOT BOLT. REPLACED BOLT PER AMM 27-54-62-000-001-A AND 27-54-62-400-001-A.
